# SDR UALA2013051503364

- Difficulty date: May 14, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 61,534 hours, 8,725 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Crew Rest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS SMOKE UPPER CREW REST DOOR 3.  NO SMOKE DETECTED,
